Baby, you’re giving me AFib ‘cause my heart’s aflutter when I look at you!
Ok, you must be trying to make a joke, because that is the dumbest pick up line!
My cardiologist prescribed me Digoxin for my AFib. I have to get my blood work checked frequently to make sure the levels stay between 0.5-2, or it could become toxic!
That sounds like Lanoxin, its a cardiac glycoside. What does digoxin do? What else do you have to watch for? What are the side effects? Does it cause gynaecomastia like Lanoxin too?
Digoxin is prescribed for AFib, heart failure and certain types of irregular heart rhythms. The medication increase the force and velocity of myocardial systolic contraction. While it works to decrease in the degree of activation of SNS and renin angiotensin system. All of this will cause slowing of the heart rate and decrease in conduction velocity through the AV node.
Yeah they are the same! You might know more about it than me!
You are right! They said I will need to watch my "K2BAND-AV" That means: Potassium, the magic number 2 (potassium too low, digoxin too high), Bradycardia, Anorexia, Nausea, Diarrhea, Abdominal pain, and Visual disturbance. The visual disturbances are green halos around everything.